Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

18 year old with high SGOT and SGPT levels. What is the problem?

Sir, my son age 18yrs. he is frequently testing sgpt & sgot test. for recent past two years his ot pt level is high and flucutating. what is the problem. his ceruloplasm test (30) and hepatities b all test result are negative. except ot & PT. I am very much worried about this test result. He is very much shock in eating . kindly helpe me dr. saaab, please. I am eagerly waiting your reply,
regards, my email ID is YYYY@YYYY
uma k nair
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Gastroenterologist, Surgical 's  Response
Thanks for writing in.
Fluctuating liver enzymes including PT levels is worrisome.
A ultrasound of the hepatobiliary region along with a liver biopsy may be required if the levels rise too high. The synthetic and detoxifying functions of the liver also needs to be studied.
In the mean time hepatoprotective agents need to be started.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor